# SDR CALA2019030100330

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 2969
- Aircraft time: 33,864 hours, 21,689 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D522790262041
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH AFT FRAME LOWER SEGMENT #1 FASTENER HOLE IS CRACKED 16TH = 0.350", 17TH = 0.150", 18TH = 0.150" TOTAL = 0.7" A3NB-52-3-6096 PER LCQ NR 9298290 3 REMOVED AND REPLACED LT EMERGENCY EXIT HATCH AFT FRAME LOWER SEGMENT IAW SRM 51-72-11-911-001.
